MAUDE Adverse Event Report: CYBERONICS - HOUSTON LEAD MODEL 302

CYBERONICS - HOUSTON LEAD MODEL 302
Model Number 302-20
Medical Device Problem Codes Fracture (1260); High impedance (1291); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine follow up, high impedance was seen.X-ray was taken for patient.It was confirmed that the patient did not experience any trauma.Patient has been referred for consultation.It was confirmed that procedures were follow to ensure the lead pin was fully inserted into the generator.No surgical intervention has been performed to date.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects¿ or malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
X-rays were later received and reviewed.No surgical intervention has been performed to date.No additional relevant information has been received to date.
 
Event or Problem Description
After the x-ray was preformed and incomplete pin insertion was confirmed.X-ray review could not identify any micro fractures of the lead due to poor x-ray quality.Exploratory surgery was performed where the lead was re-inserted into the generator.This did not resolve the impedance issue.Generator was tested with the test resistor impedance was within normal limit.Replacement surgery for the lead will be performed.No surgical intervention has been performed to date.No additional relevant information has been received to date.
 
Event or Problem Description
It was later reported that the patient underwent lead replacement.The surgeon noted that the was signs of weaking and discontinuity along one the electrode.The explanted device is not available for return as it was discarded.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
CYBERONICS - HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21354979
Report Number1644487-2025-00146
Device Sequence Number9078560
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2010
Device Model Number302-20
Device Lot Number200635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by ManufacturerNot provided
05/13/2025
09/15/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/01/2025
06/05/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale